Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 121, 2009
 

Knit Products of Some Groups and Their Applications
Firat Ateş and A. Sinan Çevik
pp. 1–11
Abstract | Full-Text PDF (101 KB) | Metadata

A Threefold with $p_g=0$ and $P_2=2$
Ezio Stagnaro
pp. 13–31
Abstract | Full-Text PDF (322 KB) | Metadata

Idempotent Subreducts of Semimodules over Commutative Semirings
David Stankovský
pp. 33–43
Abstract | Full-Text PDF (96 KB) | Metadata

Zero-dimensional Gorenstein Algebras with the Action of the Symmetric Group
Hideaki Morita, Akihito Wachi and Junzo Watanabe
pp. 45–71
Abstract | Full-Text PDF (197 KB) | Metadata

A Group of Automorphisms of the Rooted Dyadic Tree and Associated Gelfand Pairs
Daniele D'Angeli and Alfredo Donno
pp. 73–92
Abstract | Full-Text PDF (166 KB) | Metadata

Sectional Invariants of Scroll over a Smooth Projective Variety
Yoshiaki Fukuma
pp. 93–119
Abstract | Full-Text PDF (157 KB) | Metadata

A Geometric Realization of $sl(6, \mathbb C)$
Giovanni Gaiffi and Michele Grassi
pp. 121–143
Abstract | Full-Text PDF (164 KB) | Metadata

The Thermistor Obstacle Problem with Periodic Data
Maurizio Badii
pp. 145–159
Abstract | Full-Text PDF (105 KB) | Metadata

A Property of Generalized McLain Groups
Ahmet Arikan
pp. 161–164
Abstract | Full-Text PDF (51 KB) | Metadata

Atiyah Classes and Closed Forms on Moduli Spaces of Sheaves
Francesco Bottacin
pp. 165–177
Abstract | Full-Text PDF (99 KB) | Metadata

Regular Sequences of Symmetric Polynomials
Aldo Conca, Christian Krattenthaler and Junzo Watanabe
pp. 179–199
Abstract | Full-Text PDF (154 KB) | Metadata

On the Chern Number of a Filtration
Maria Evelina Rossi and Giuseppe Valla
pp. 201–222
Abstract | Full-Text PDF (147 KB) | Metadata

A Note on Primes Between Consecutive Powers
Danilo Bazzanella
pp. 223–231
Abstract | Full-Text PDF (72 KB) | Metadata

A Short Proof of the Minimality of Simons Cone
Guido De Philippis and Emanuele Paolini
pp. 233–241
Abstract | Full-Text PDF (73 KB) | Metadata

Right Sided Ideals and Multilinear Polynomials with Derivation on Prime Rings
Basudeb Dhara and Rajendra K. Sharma
pp. 243–257
Abstract | Full-Text PDF (131 KB) | Metadata

Local Structure of Brill-Noether Strata in the Moduli Space of Flat Stable Bundles
Elena Martinengo
pp. 259–280
Abstract | Full-Text PDF (283 KB) | Metadata